MAUDE Adverse Event Report: GLYTEC, LLC. GLUCOMMANDER; PREDICTIVE PULMONARY FUNCTION

GLYTEC, LLC. GLUCOMMANDER; PREDICTIVE PULMONARY FUNCTION
Model Number 3.4.1.0
Medical Device Problem Codes Computer Software Problem (1112); Data Problem (3196); Patient Data Problem (3197)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A patch was created in version 3.4.3.2 which was release january 12, 2019.All effected clients were upgrade by january 31, 2019.
 
Event or Problem Description
Glucommander integration with the electronic medical record (emr) may cause incorrect patient to load.On very rare instances, a system error may cause smartclick requests to overlap and identify the wrong patient for a treatment request.

Brand Name
GLUCOMMANDER
Common Device Name
PREDICTIVE PULMONARY FUNCTION
Manufacturer (Section D)
GLYTEC, LLC.
10 patewood drive
suite 100
greenville SC 29615
MDR Report Key8293927
Report Number3005853093-2019-00001
Device Sequence Number1587747
Product Code NDC
UDI-Device Identifier00860057000305
UDI-Public00860057000305
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K113853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.4.1.0
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2019
Initial Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1